# SDR AALA202403297645

- Difficulty date: March 28, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 29,930 hours, 12,159 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT PANEL BY DOOR 1L DISPLAYS CHECK DOOR 4L PRESSURIZATION MESSAGE. MAINTENANCE SERVICED THE L4 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
